Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 321, NWS Jackson, MS

May 31, 2012Neshoba County, Newton County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 4:30 PM CDT for Neshoba County, Newton County, Winston County, Mississippi. It was in force for 60 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 4:30 PM CDT (21:30 UTC)
Expired
May 31, 2012, 5:30 PM CDT
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Neshoba County, MS, Newton County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:08 PM CDTTSTM WND DMG2 Nw Garlandville, MSTREES WERE REPORTED DOWN ON HIGHWAY 504 AND KENNEDY ROAD.
May 31, 5:08 PM CDTTSTM WND DMG5 S Conehatta, MSTREES WERE DOWN ON GIBBSTOWN ROAD.
May 31, 5:17 PM CDTHAIL 0.255 Wsw Decatur, MS
May 31, 5:22 PM CDTTSTM WND DMG1 Ssw Hickory, MSTREES WERE DOWN ON HWY 503 AND BRAND ROAD.
May 31, 5:26 PM CDTTSTM WND DMG2 E Hickory, MSTREES WERE DOWN ON POWER LINES.
May 31, 5:26 PM CDTTSTM WND DMG2 S Decatur, MSA CHURCH HAD ROOF DAMAGE.
May 31, 5:40 PM CDTTSTM WND DMG3 Ese Stratton, MSTREES WERE DOWN ON BILL ADDY ROAD.
May 31, 5:40 PM CDTTSTM WND DMG6 Sw Meehan, MSTREES WERE DOWN ON GRIFFIS FOUNTAIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 12:59 PM CDTSevere Thunderstorm WatchSPC6 hr
May 31, 2:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1744 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS54 KJAN 312130
SVRJAN
MSC099-101-159-312230-
/O.NEW.KJAN.SV.W.0321.120531T2130Z-120531T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PHILADELPHIA...
  NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PROSPECT...NEWTON...
  WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...NANIH WAIYA...LOUISVILLE...

* UNTIL 530 PM CDT

* AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF CENTER RIDGE
  TO 12 MILES WEST OF ROBERTS MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PROSPECT AND PEARL RIVER BY 435 PM CDT...
  DIXON AND CONEHATTA BY 440 PM CDT...
  STALLO...BURNSIDE...NESHOBA AND LAWRENCE BY 445 PM CDT...
  NESHOBA AND STRATTON BY 450 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3292 8884 3292 8892 3222 8891 3222 8932
      3311 8932 3311 8922 3315 8921 3329 8882
TIME...MOT...LOC 2130Z 249DEG 36KT 3311 8921 3224 8941

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:24 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 31, 3:24 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT THU MAY 31 2012

.DISCUSSION...
SHORT TERM (THROUGH SATURDAY NIGHT)...
SEVERAL CLUSTERS OF CONVECTION ARE ONGOING ACROSS WESTERN AND
CENTRAL PORTIONS OF THE CWA THIS AFTERNOON AS A DEEPENING UPPER
TROUGH SWINGS ACROSS THE REGION TONIGHT THROUGH EARLY FRIDAY. THIS
TROUGH WILL BRING A COLD FRONT THROUGH THE AREA ENTERING NWRN ZONES
THIS EVENING AND EXITING THE SE ON FRIDAY MORNING. THE COLD FRONT
CURRENTLY EXTENDS FROM JONESBORO TO LITTLE ROCK TO TEXARKANA. AHEAD
OF THE FRONT...LATEST MESOANALYSIS CONTINUES TO INDICATE MLCAPES
BETWEEN 1500-2500 J/KG WITH STEEPENING LOW LEVEL LAPSE RATES IN THE
8-9 C/KM RANGE ACROSS MUCH OF THE AREA.

CURRENT FOCUS FOR CONVECTION EXTENDS FROM GRENADA SOUTHWARD ALONG
I-55 INTO JACKSON...THEN TAILING BACK INTO SW MISSISSIPPI AND NE
LOUISIANA. THIS AXIS SHOULD REMAIN THE PRIMARY FOCUS FOR STRONGER
STORMS AS IT CONTINUES TO PUSH EAST THIS AFTERNOON. A NEW SEVERE TS
WATCH HAS BEEN POSTED FOR REMAINING AREAS TO THE EAST ALONG AND
SOUTH OF I-20. ELSEWHERE...FESTERING CONVECTION AND CLOUD DEBRIS
HAVE FINALLY CLEARED OUT OF THE GOLDEN TRIANGLE AREA...BUT THE
ATMOSPHERE HAS HAD LITTLE TIME TO RECOVER. DESPITE THIS...WILL NEED
TO CLOSELY MONITOR ACTIVITY NEAR GRENADA PUSHING INTO THAT AREA AND
CONSIDER A LOCAL EXTENSION OF THE SVR WATCH.

PRECIP SHOULD TAPER OFF FAIRLY QUICKLY BEHIND THE FRONT...WITH A
COOLER AND DRIER AIRMASS FILTERING INTO THE REGION BRINGING BELOW
AVERAGE TEMPS TOMORROW AND TOMORROW NIGHT. THE SURFACE RIDGE WILL
SHIFT EAST OF THE AREA ON SATURDAY...WITH SOUTHERLY FLOW RETURNING
BRINGING MORE SEASONABLE TEMPERATURES. /DL/

LONG TERM...SUNDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS
PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY
MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK
SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT
DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS
OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH
MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS
APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY.

A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING
STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL
MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL
RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER
MOISTURE POOLING.

SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL
RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN
NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY
BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE
MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT
CHANCE POPS WEDNESDAY AND THURSDAY./26/

&&

.AVIATION...THE LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND MOVE
THROUGH THE WESTERN PORTIONS OF THE CWA A LITTLE FASTER. A FEW
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 22Z FOR GLH. THE
LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH THE I-55
CORRIDOR...SO GWO...HKS/JAN WILL BE EXPERIENCING THUNDERSTORMS
THROUGH 2130Z. VERY HEAVY RAINFALL AND GUSTY WINDS CANS BE EXPECTED.
THE STORMS WILL IMPACT GTR...MEI AND HBG AROUND 23Z WITH THE SAME
CONDITIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER BEHIND THE
LINE THROUGH 2Z. WITH STORM ACTIVITY MOVING FASTER THAN
EXPECTED...WILL HAVE TO WATCH FOR FOG POTENTIAL AFTER MIDNIGHT WITH
THE NEXT FORECAST. /07/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/07/26
Hazardous weather outlook, May 31, 2:06 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU MAY 31 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
206 PM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY
SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND
EVENING. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE AHEAD OF AN
APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. ANY THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZED
HAIL...WIND GUSTS TO 70 MPH AND VERY HEAVY RAINFALL. HEAVY RAINFALL
MAY LEAD TO LOCALIZED FLOODING. FREQUENT DANGEROUS LIGHTNING IS ALSO
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

In the hours before

Local storm report, May 31, 3:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     MADISON                 32.45N 90.11W
05/31/2012  E60 MPH          MADISON            MS   BROADCAST MEDIA

            REPORTED BY OFF DUTY BROADCAST METEOROLOGIST

0335 PM     TSTM WND GST     RIDGELAND               32.42N 90.13W
05/31/2012  E50 MPH          MADISON            MS   LAW ENFORCEMENT

            TREE DOWN AT INTERSECTION OF OLD CANTON ROAD AND NATCHEZ
            TRACE PARKWAY

&&

AEG
Local storm report, May 31, 3:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     4 WSW HAZLEHURST        31.85N 90.46W
05/31/2012                   COPIAH             MS   EMERGENCY MNGR

            REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT SOUTHERN
            COPIAH COUNTY.

&&

DCOX
Special weather statement, May 31, 4:02 PM CDT, 28 minutes before
LAZ009-MSZ040-312145-
ISSAQUENA MS-EAST CARROLL LA-
402 PM CDT THU MAY 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT THU MAY 31 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 4 MILES WEST OF LAKE PROVIDENCE AT 402 PM
CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL ISSAQUENA COUNTY...AND CENTRAL EAST CARROLL PARISH
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3286 9134 3287 9133 3286 9132 3289 9130
      3291 9097 3268 9096 3270 9134 3285 9134
TIME...MOT...LOC 2102Z 269DEG 14KT 3280 9124

19
Local storm report, May 31, 4:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     LIGHTNING        6 NNW YAZOO CITY        32.93N 90.46W
05/31/2012                   HUMPHREYS          MS   PUBLIC

            REPORTS OF A TELEPHONE POLE AND TRANSFORMER HIT BY
            LIGHTNING NEAR WOLF LAKE.

&&

DCOX
Local storm report, May 31, 4:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     1 E MADISON             32.45N 90.09W
05/31/2012                   MADISON            MS   LAW ENFORCEMENT

            REPORTS OF A TREE DOWN ON RICE ROAD. ALSO PEA SIZE TO
            DIME SIZE HAIL REPORTED NEAR LIBERTY PARK. POWER OUT AT
            TRAFFIC LIGHTS ALONG RICE ROAD.

&&

DCOX
Special weather statement, May 31, 4:19 PM CDT, 11 minutes before
MSZ041-042-312220-
SHARKEY MS-YAZOO MS-
419 PM CDT THU MAY 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT THU MAY 31 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER HOLLY BLUFF AT 420 PM CDT...
MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL YAZOO AND EAST CENTRAL SHARKEY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3291 9068 3293 9060 3293 9049 3272 9044
      3270 9068 3271 9072 3274 9074 3284 9076
TIME...MOT...LOC 2120Z 257DEG 5KT 3280 9069

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:06 PM CDTSevere Thunderstorm WarningJANAdams54 min
May 30, 7:10 PM CDTSpecial Weather StatementJANLawrence40 min
May 30, 7:11 PM CDTSpecial Weather StatementJANJasper29 min
May 30, 8:08 PM CDTSpecial Weather StatementJANFranklin42 min
May 30, 8:11 PM CDTSpecial Weather StatementJANAdams39 min
May 31, 6:42 AM CDTSpecial Weather StatementJANRankin28 min
May 31, 7:46 AM CDTFlash Flood WarningJANHinds3 hr
May 31, 7:49 AM CDTSpecial Weather StatementJANHinds46 min
May 31, 8:02 AM CDTFlash Flood WarningJANKemper, Noxubee3 hr
May 31, 8:23 AM CDTSpecial Weather StatementJANNewton42 min
May 31, 9:42 AM CDTSpecial Weather StatementJANNewton43 min
May 31, 10:09 AM CDTSpecial Weather StatementJANClarke, Lauderdale46 min
May 31, 12:16 PM CDTSpecial Weather StatementJANBolivar44 min
May 31, 12:44 PM CDTSpecial Weather StatementJANSharkey46 min
May 31, 1:07 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower53 min
May 31, 1:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore63 min
May 31, 1:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower50 min
May 31, 1:40 PM CDTSevere Thunderstorm WarningJANAdams50 min
May 31, 2:06 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore39 min
May 31, 2:08 PM CDTSevere Thunderstorm WarningJANHinds, Warren67 min
May 31, 2:13 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson62 min
May 31, 2:24 PM CDTSevere Thunderstorm WarningJANGrenada, Webster66 min
May 31, 2:33 PM CDTSpecial Weather StatementJANFranklin57 min
May 31, 2:34 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery56 min
May 31, 2:50 PM CDTSpecial Weather StatementJANRankin30 min
May 31, 2:55 PM CDTSpecial Weather StatementJANAttala, Leake, Madison60 min
May 31, 2:58 PM CDTSpecial Weather StatementJANCopiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more62 min
May 31, 3:09 PM CDTSpecial Weather StatementJANLincoln41 min
May 31, 3:12 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Leake, Madison, Scott63 min
May 31, 3:13 PM CDTSpecial Weather StatementJANCopiah42 min
May 31, 3:16 PM CDTSpecial Weather StatementJANLawrence44 min
May 31, 3:23 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Leake, Madison, Rankin, Simpson67 min
May 31, 3:29 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster61 min
May 31, 3:35 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion55 min
May 31, 3:56 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Scott64 min
May 31, 4:02 PM CDTSpecial Weather StatementJANIssaquena43 min
May 31, 4:09 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith66 min
May 31, 4:16 PM CDTSevere Thunderstorm WarningJANLamar59 min
May 31, 4:19 PM CDTSpecial Weather StatementJANYazoo61 min
May 31, 4:28 PM CDTSevere Thunderstorm WarningJANForrest, Jones62 min
May 31, 4:35 PM CDTSevere Thunderstorm WarningJANJasper, Lauderdale55 min
May 31, 4:49 PM CDTFlash Flood WarningJANScott116 min
May 31, 4:50 PM CDTSpecial Weather StatementJANClay50 min
May 31, 4:57 PM CDTSevere Thunderstorm WarningJANScott33 min
May 31, 5:01 PM CDTTornado WarningJANJasper, Newton34 min
May 31, 5:04 PM CDTTornado WarningJANNewton34 min
May 31, 5:15 PM CDTSpecial Weather StatementJANCarroll, Holmes, Humphreys, Leflore60 min
May 31, 5:21 PM CDTSpecial Weather StatementJANKemper, Noxubee59 min
May 31, 5:24 PM CDTSevere Thunderstorm WarningJANClarke, Jones, Lauderdale81 min
May 31, 5:38 PM CDTSevere Thunderstorm WarningJANJasper, Newton23 min
May 31, 5:40 PM CDTSpecial Weather StatementJANLowndes60 min
May 31, 5:53 PM CDTSpecial Weather StatementJANCarroll42 min
May 31, 6:40 PM CDTSpecial Weather StatementJANChoctaw60 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.